# SDR 9602469871

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT THE RIGHT WING FLAP FITTING INSIDE PANEL 1647A IS BROKEN AND HAS A ROW OF SHEARED FASTENERS.  REPLACED FITTING PER SRM 51-30-1.
